# SDR USAA920070905

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 61,496 hours, 38,183 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-4 CHECK, CRACKED FUSELAGE SKIN, BS 727E - BS 747, S25R.  REPAIRED FUSELAGE SKIN, BS 727E - BS 747, S25R IAW B737-300 SRM 53-00-01 REPAIR 31.
